Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Austin/San Antonio, TX

May 17, 2015Caldwell County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 17, 2015, 11:30 AM CDT for Caldwell County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2015, 11:30 AM CDT (16:30 UTC)
Expired
May 17, 2015, 1:30 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Caldwell County, TX

What was reported inside it

TimeReportWhereRemark
May 17, 11:30 AM CDTFLASH FLOODLuling, TXEMC REPORTS MAJOR FLOODING ISSUES ACROSS THE ENTIRE COUNTY WITH NUMEROUS ROADS FLOODED AND LOW WATER CROSSINGS INUNDATED FROM RECENT HEAVY RAINS. EMERGENCY VEHICLES ARE UNABLE TO RESPOND TO SOME CALLS DUE TO IMPASSABLE ROADS
May 17, 1:09 PM CDTFLOOD7 Se Dale, TXFIELD FLOODING OCCURRED WITH RECENT HEAVY RAINS...2.06 INCHES FELL IN THE PAST FOUR HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WGUS54 KEWX 171630
FFWEWX
TXC055-171830-
/O.NEW.KEWX.FF.W.0037.150517T1630Z-150517T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT SUN MAY 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 130 PM CDT
    
* AT 1129 AM CDT...EMERGENCY MANAGEMENT OFFICIALS INDICATED VERY 
  HEAVY RAIN HAD FALLEN ACROSS THE WARNED AREA. FLASH FLOODING IS 
  ONGOING AND IS EXPECTED TO CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LOCKHART...LULING...MARTINDALE...MUSTANG RIDGE...NIEDERWALD...
  FENTRESS...BROWNSBORO...MCMAHAN...TAYLORSVILLE...LYTTON SPRINGS...
  MENDOZA...REEDVILLE...ST JOHN COLONY...MAXWELL...TILMON...
  STAIRTOWN...JOLIET...DALE AND MCNEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 2963 9759 2964 9760 2964 9763 2967 9765
      2967 9770 2970 9774 2971 9773 2981 9785
      2983 9784 2984 9785 2986 9788 3007 9766
      2987 9741 2973 9741

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 9:16 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 17, 9:16 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 AM CDT SUN MAY 17 2015

.UPDATE... /FFA SHORTENED TO 20Z...SHIFTED EAST/

PROGRESSIVE COMPLEX OF STORMS CONTINUES TO PRODUCE EFFICIENT HEAVY
RAINFALL AMOUNTS OF MAINLY 1 TO 2 INCHES AS CLOUD TOPS SHOW A
WARMING TREND. SURFACE CONDITIONS IN THE WAKE OF THE COMPLEX
REFLECT THAT OF A WORKED OVER AIR MASS. WILL SHOW REDUCED POPS
AND HEAVY RAIN THREAT FOR THE WESTERN HALF OF THE AREA...AND MAY
NEED TO FURTHER REDUCE POPS FOR TONIGHT WHEN DOING THE AFTERNOON
UPDATE PENDING THE 12Z MODEL RUN ANALYSES. HI-RES RUNS DO SHOW A
DECREASING TREND IN THE POTENTIAL FOR CONVECTION TO REDEVELOP
LATER TODAY.

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT SUN MAY 17 2015/

AVIATION.../12Z TAFS/
CONCERN THIS MORNING IS THE ONGOING CONVECTION THAT IS CURRENTLY
MOVING EASTWARD ACROSS SOUTH CENTRAL TEXAS. THE CONVECTION HAS
MADE IT TO THE KAUS TERMINAL AND SHOULD BE INTO KSAT AND KSSF
RIGHT AROUND 12Z. CONVECTION HAS CLEARED KDRT. WILL START THE
FORECAST PERIOD WITH CONVECTION AT THE I-35 TERMINALS THEN MOVE
OUT AFTER 15Z. AFTER THE CONVECTION MOVES EAST CIGS WILL REMAIN IN
THE MVFR RANGE WITH VFR CONDITIONS AT KDRT. AFTER 06Z TONIGHT
EXPECT MVFR AND POSSIBLE IFR CIGS TO REDEVELOP. WINDS WILL BE N/NW
FOR A FEW HOURS IN THE WAKE OF THE SHOWERS AND THUNDERSTORMS.
WINDS AFTER 18Z SHOULD BECOME E/SE NEAR 10 KNOTS.

PREV DISCUSSION... /ISSUED 348 AM CDT SUN MAY 17 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
A LINEAR MCS ALONG A LANGTRY TO ROCKSPRINGS TO MASON LINE...THEN
EXTENDING UP TO CENTRAL IOWA CONTINUES TO MOVE TO THE EAST. THE
PORTION OF THE MCS MOVING INTO THE NORTHWESTERN HILL COUNTRY AND
ACROSS THE EDWARDS PLATEAU AND TRANS PECOS IS ORIENTED WEST TO
EAST. TRAINING OF STORMS CELLS LEADING TO HEAVY RAINS AND FLOODING
IS EXPECTED DUE TO THIS ORIENTATION OF THE MCS AND HAVE CONTINUED
THE FLASH FLOOD WATCH. SOME BOWING OF THE MCS IS NOTED IN THE
SEGMENT CURVING TO THE NORTHEAST FROM ROCKSPRINGS TOWARD MASON.
STRONG WINDS GUSTS AND SMALL HAIL ARE POSSIBLE. HOWEVER...THE MAIN
THREAT WILL BE LOCALLY HEAVY RAINS WHICH WILL CAUSE FLOODING. THE
MCS WILL BE ALONG THE I-35 AND HIGHWAY 90 CORRIDORS BY SUNRISE.
THE LEFTOVER SURFACE BOUNDARIES BECOME THE FOCUS FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON THROUGH MONDAY AS A SERIES OF
SHORTWAVES MOVE ACROSS TEXAS IN THE SOUTHWESTERLY FLOW ALOFT TO
PROVIDE UPWARD MOTION. LOCALLY HEAVY RAINS ARE POSSIBLE AND LATER
FORECASTS MAY HAVE TO EXTEND THE FLASH FLOOD WATCH IN TIME AND/OR
RECONFIGURE IN AREAL EXTENT. CANNOT RULE OUT SOME STRONG TO SEVERE
STORMS DUE TO EFFECTIVE SHEAR AND STEEP LAPSE RATES MOST AREAS
TODAY AND THEN SHIFTING TO THE EDWARDS PLATEAU INTO TRANS PECOS ON
MONDAY.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE LONG TERM REMAINS ACTIVE FOR THE WEEK AND INTO THE MEMORIAL
DAY WEEKEND. A SOUTHERN STEAM UPPER LEVEL TROUGH MOVES FROM THE
WEST COAST TO THE PLAINS ON TUESDAY INTO WEDNESDAY AND AGAIN ON
FRIDAY INTO SATURDAY. A NORTHERN STREAM TROUGH MOVES SLOWLY EAST
ACROSS THE MIDWEST AND GREAT LAKES. WHERE YESTERDAY'S MODEL RUNS
KEPT ALL FRONTS NORTH OF SOUTH CENTRAL TEXAS...RECENT RUNS NOW
BRING A FRONT INTO SOUTH CENTRAL TEXAS WITH THE CANADIAN HAVING A
PASSAGE MID WEEK AND THE ECMWF LATE WEEK. THESE FRONTS ARE NOW
FURTHER SOUTH DUE TO THOSE MODELS INDICATING A STRONGER NORTHERN
STREAM TROUGH. WITH THE SOUTHERN STREAM TROUGHS...WEAK SHORTWAVES
IN BETWEEN THE TROUGHS AND POTENTIAL FRONTAL PASSAGES INTERACTING
WITH A MOIST AIRMASS WILL MAINTAIN POPS THROUGH THE LONG TERM.
SHOULD THE FRONTS MOVE INTO SOUTH CENTRAL TEXAS...RAINFALL WOULD
BE ENHANCED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  72  85  71  85 /  80  50  40  20  30
AUSTIN BERGSTROM INTL AIRPORT  86  72  85  71  86 /  90  50  40  20  30
NEW BRAUNFELS MUNI AIRPORT     85  72  85  72  85 /  80  50  40  20  30
BURNET MUNI AIRPORT            83  70  83  70  83 /  50  50  40  20  40
DEL RIO INTL AIRPORT           89  71  85  72  86 /  20  30  30  40  30
GEORGETOWN MUNI AIRPORT        83  71  84  70  84 /  80  50  50  20  30
HONDO MUNI AIRPORT             85  72  86  72  86 /  40  50  40  20  30
SAN MARCOS MUNI AIRPORT        84  72  84  71  85 /  80  50  40  20  30
LA GRANGE - FAYETTE REGIONAL   85  75  86  73  86 /  90  40  40  10  30
SAN ANTONIO INTL AIRPORT       85  73  85  72  85 /  70  50  40  20  30
STINSON MUNI AIRPORT           86  73  86  73  86 /  70  50  40  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 17, 5:27 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SUN MAY 17 2015

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND
INTO THE AFTERNOON. SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4
INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS
LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR ISOLATED
STRONG TO SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS
POSSIBLE IN SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
SATURDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 17, 9:08 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      3 NNE ZORN              29.78N  97.95W
05/17/2015                   GUADALUPE          TX   LAW ENFORCEMENT

            HWY 123 BETWEEN FM1978 AND FM1979 IS
            IMPASSABLE...REDWOOD ROAD AT 1978 IMPASSABLE

&&

EVENT NUMBER EWX1500395

SBS
Local storm report, May 17, 9:39 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
05/17/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROAD CLOSURES DUE TO HIGH WATER...INCLUDING
            STAHL ROAD...SHANNON LEE...LESLIE ROAD...HAUSMANN ROAD
            SOUTH AND CONTOUR DR

&&

EVENT NUMBER EWX1500396

SBS
Local storm report, May 17, 9:58 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.04W
05/17/2015  M1.18 INCH       GUADALUPE          TX   COCORAHS

            RAIN FELL IN THE PAST TWO HOURS

&&

EVENT NUMBER EWX1500397

SBS
Special weather statement, May 17, 10:15 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 AM CDT SUN MAY 17 2015

TXZ207>209-220>225-171615-
CALDWELL TX-GONZALES TX-DE WITT TX-ATASCOSA TX-WILSON TX-LAVACA TX-
GUADALUPE TX-FAYETTE TX-KARNES TX-
1015 AM CDT SUN MAY 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE...SOUTHERN
CALDWELL...DEWITT...SOUTHWESTERN FAYETTE...SOUTHEASTERN ATASCOSA...
GONZALES...WESTERN LAVACA...KARNES AND EASTERN WILSON COUNTIES UNTIL
1115 AM CDT...

AT 1014 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LULING TO 8 MILES
SOUTH OF SMILEY TO 6 MILES NORTH OF NELL...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...LULING...KENEDY...KARNES CITY...
SCHULENBURG...HALLETTSVILLE...YORKTOWN...SHINER...POTH...STOCKDALE...
FLATONIA...MOULTON...KOSCIUSKO...NIXON...WAELDER...RUNGE...FALLS CITY
AND SMILEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2963 9687 2957 9682 2908 9701 2887 9731
      2892 9743 2867 9778 2872 9792 2869 9801
      2879 9810 2862 9834 2979 9775 2975 9676
TIME...MOT...LOC 1514Z 265DEG 34KT 2974 9763 2914 9764 2880 9804

CP
Local storm report, May 17, 10:16 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     FLASH FLOOD      4 SSW JOLLYVILLE        30.40N  97.78W
05/17/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SPICEWOOD SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
            THERE ARE DOZENS OF ROAD CLOSURES ACROSS HAYS TRAVIS
            WILLIAMSON CALDWELL BASTROP AND LEE COUNTIES AS SHOWN ON
            THE ATXFLOODS.COM WEBSITE

&&

EVENT NUMBER EWX1500398

SBS
Local storm report, May 17, 11:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 NNE GRUENE            29.77N  98.08W
05/17/2015                   COMAL              TX   EMERGENCY MNGR

            CITIZENS HAD TO BE LEAD AWAY FROM A WATER STRANDED VAN
            ON HOFFMANN LANE

&&

EVENT NUMBER EWX1500399

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:54 AM CDTSpecial Weather StatementEWXEdwards, Val Verde36 min
May 17, 1:36 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real, Val Verde3 hr
May 17, 1:50 AM CDTSpecial Weather StatementEWXEdwards40 min
May 17, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 17, 2:05 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 17, 2:50 AM CDTSpecial Weather StatementEWXGillespie, Llano55 min
May 17, 3:04 AM CDTSpecial Weather StatementEWXReal41 min
May 17, 3:54 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 17, 4:05 AM CDTSpecial Weather StatementEWXBlanco, Burnet40 min
May 17, 4:19 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 17, 4:58 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 17, 5:30 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 17, 5:40 AM CDTSpecial Weather StatementEWXMaverick, Uvalde, Zavala50 min
May 17, 5:52 AM CDTAreal Flood AdvisoryEWXMaverick, Zavala3 hr
May 17, 5:56 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more3 hr
May 17, 6:15 AM CDTSpecial Weather StatementEWXKendall45 min
May 17, 7:00 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays3 hr
May 17, 7:18 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Medina, Uvalde, Zavala3 hr
May 17, 7:32 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 17, 8:09 AM CDTFlash Flood WarningEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 8:44 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall, Travis, Williamson2 hr
May 17, 9:16 AM CDTRiver Flood WarningEWXDimmit12 days
May 17, 9:55 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
May 17, 10:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Lavaca60 min
May 17, 10:45 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Kendall, Travis and 1 more2 hr
May 17, 11:01 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 11:45 AM CDTRiver Flood WarningEWXCaldwell, Gonzales39 hr
May 17, 11:51 AM CDTRiver Flood WarningEWXTravis14 hr
May 17, 1:28 PM CDTAreal Flood AdvisoryEWXCaldwell4 hr
May 17, 3:36 PM CDTRiver Flood WarningEWXCaldwell, Gonzales24 hr
May 17, 3:42 PM CDTRiver Flood WarningEWXGonzales56 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.